# SDR UALA2013040202122

- Difficulty date: March 31, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 84,804 hours, 13,623 cycles
- Engine: Pwa PW4060
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 6227999003
- Part serial: 521
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPPER EICAS FAILED.  REMOVED AND REPLACED UPPER EICAS DU, OPS CHECK NORMAL.
